# SDR AWXA200300480

- Difficulty date: April 24, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516982
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND AT RIVET HOLES ON STRINGER 4 RT BS 908-909.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE ON STRINGER 4 RT BS 908-909; FABRICATED A NEW REPLACEMENT STRINGER SPLICE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 3, 10-12, & 38.
